On the integral basis of the maximal real subfield of a cyclotomic field.
Journal für die reine und angewandte Mathematik, 0286_0287 (1976), pp. 223-226
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1976__0286_0287_151784,
author = {Joseph J. Liang},
title = {On the integral basis of the maximal real subfield of a cyclotomic field.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {223--226},
year = {1976},
volume = {0286_0287},
zbl = {0335.12015},
url = {http://geodesic.mathdoc.fr/item/JRAM_1976__0286_0287_151784/}
}
TY - JOUR AU - Joseph J. Liang TI - On the integral basis of the maximal real subfield of a cyclotomic field. JO - Journal für die reine und angewandte Mathematik PY - 1976 SP - 223 EP - 226 VL - 0286_0287 UR - http://geodesic.mathdoc.fr/item/JRAM_1976__0286_0287_151784/ ID - JRAM_1976__0286_0287_151784 ER -
Joseph J. Liang. On the integral basis of the maximal real subfield of a cyclotomic field.. Journal für die reine und angewandte Mathematik, 0286_0287 (1976), pp. 223-226. http://geodesic.mathdoc.fr/item/JRAM_1976__0286_0287_151784/